# SDR REXA2021012000017

- Difficulty date: January 9, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 15,109 hours, 10,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK RBL 9.0 BETWEEN FS 349-FS 359.  UNDER LYING STRUCTURE WILL REQUIRE CORROSION INSPECTION ONCE SEAT TRACK IS REMOVED.  REMOVED & INSTALLED SEAT TRACK, IAW CRJ 900 AMM 53-00-49-000/400-801-A12.
